×

zbMATH — the first resource for mathematics

The total coloring of a multigraph with maximal degree 4. (English) Zbl 0411.05038

MSC:
05C15 Coloring of graphs and hypergraphs
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Behzad, M., Graphs and their chromatic numbers, () · Zbl 0217.30904
[2] Behzad, M.; Chartrand, G.; Cooper, I.K.Yr., The color number of complete graphs, J. London math. soc., 42, 225-228, (1967)
[3] Harary, F., Graph theory, (1969), Addison-Wesley Reading, MA · Zbl 0797.05064
[4] Ringel, G., Färburgsprobleme auf flächen und graphen, (1959), Deutscher Verl. der Wiss Berlin
[5] Rosenfeld, M., On the total coloring of certain graphs, Isr. J. math., 9, 3, 396-402, (1971) · Zbl 0211.56604
[6] Vijayaditya, N., On total chromatic number of a graph, J. London math. soc., 3, 2, 405-508, (1971) · Zbl 0223.05103
[7] Vizing, V.G., Some unsolved problems in graph theory, Uspehi mat. nauk. v. xxiii, 6, 144, (1968), (Russian). · Zbl 0192.60502
[8] Vizing, V.G., Chromatic index of multigraphs, Doctoral dissertation, (1965), Novosibirsk (in Russian) · Zbl 0136.44703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.